On Periodic Solutions of the Periodic
- 7 Downloads
By treating the periodic Riccati equation
as a dynamical system on the sphere S, the number and stability of its periodic solutions are determined. Using properties of Moebius transformations, an exact algebraic relation is obtained between any periodic solution and any complex-valued periodic solution. This leads to a new method for constructing the periodic solutions.
KeywordsPeriodic Solution Riccati Equation Invariant Circle Stable Interval Floquet Exponent
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- Guan, K-Y., On representing the general solution with the special solutions for the differential equation y′ = Σi=0 nai(x)yi. Journal of Mathematical Research and Exposition, 3, No. 1, 115–116, (1983).Google Scholar
- Lloyd, N.G. On a class of differential equations of Riccati type. J. Lond. Math. Soc. (2), 10, 1-10, (1975).Google Scholar
- Pliss, V.A. Nonlocal problems of the theory of nonlinear oscillations. Academic Press, New York, 1966.Google Scholar
- Henrici, P. Applied and computational complex analysis, Volume 1. John Wiley, 1974.Google Scholar
- Arscott, F.M. Periodic differential equations. Pergamon Press, 1964.Google Scholar
© Birkhäuser Verlag, Basel 1988